Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: T. Altinel, A. V. Borovik and G. Cherlin
Title: Simple groups of finite Morley rank
Additional book information Mathematical Surveys and Monographs, 145, American Mathematical Society, Providence, RI, 2008, xix+556 pp., ISBN 978-0-8218-4305-5, US $109.00


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Dugald Macpherson
Affiliation: University of Leeds
Email: h.d.macpherson@leeds.ac.uk
Journal: Bull. Amer. Math. Soc. 47 (2010), 729-734
DOI: http://dx.doi.org/10.1090/S0273-0979-10-01287-5
PII: S 0273-0979(10)01287-5
Published electronically: February 24, 2010
Review copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.